# SDR ABXA9500300

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3210 · Main Landing Gear
- Part: Arm Assy
- Part number: 3923159505
- Condition: Worn
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR FORWARD LINKAGE CONNECTING POINT HAD EXCESSIVE PLAY.  REPLACED ARM ASSEMBLY IAW DC-9 OVERHAUL MANUAL 32-10-6.
